Loading...
Contains
Description
Height
Display Material(s)

Medicine


No sustainability criteria met – consider a greener alternative. more

Aspirin Medication, Two-Pack, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90014

  • Easy-to-swallow coated tablets with extra-strength fever reducer and pain reliever.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$13.49

per BX


No sustainability criteria met – consider a greener alternative. more

Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90016

  • Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$14.99

per BX


No sustainability criteria met – consider a greener alternative. more

Antacid Calcium Carbonate Medication, Two-Pack, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90089

  • Calcium carbonate chewable tablets help reduce your stomach's acidity level.
  • Relieves heartburn and acid indigestion.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$24.99

per BX


No sustainability criteria met – consider a greener alternative. more

Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90015

  • Anti-inflammatory, fever reducer and pain reliever.
  • Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$15.07

per BX


No sustainability criteria met – consider a greener alternative. more

Extra-Strength Caplets, Two-Pack, 50 Packs/Box

Manufacturer: Tylenol®

Item Number: MCL44910

  • Reduces fever and for the temporary relief of minor aches and pains due to headache, muscular ache, backache, minor pain of arthritis, common cold, toothache and premenstrual and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$14.49

per BX


No sustainability criteria met – consider a greener alternative. more

Ibuprofen Tablets, Two-Pack, 50 Packs/Box

Manufacturer: Motrin® IB

Item Number: MCL48152

  • Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps.
  • Temporarily reduces fever.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$12.99

per BX


No sustainability criteria met – consider a greener alternative. more

Allergy Ultratabs, Two-Pack, 60 Packs/Box

Manufacturer: Benadryl®

Item Number: PFI17553

  • Allergy relief in a small tablet.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$22.99

per BX


No sustainability criteria met – consider a greener alternative. more

Aspirin Tablets, Two-Pack, 50 Packs/Box

Manufacturer: Bayer®

Item Number: PFYBXBG50

  • Provides temporary relief from minor arthritis pain.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$22.99

per BX


No sustainability criteria met – consider a greener alternative. more

Menstrual Complete Caplets, Two-Pack, 50 Packs/Box

Manufacturer: Midol®

Item Number: PFYBXMD50

  • Provide relief of many symptoms suffered during your menstrual period.
  • Contains a unique combination of a maximum strength pain reliever, a diuretic to help relieve bloating and caffeine to help fight fatigue.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$39.99

per BX